# SDR ASMF200504023

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 45,060 hours, 31,388 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466906
- Part serial: 81071646
- Condition: Failed
- Location: Left Airspeed
- Part time: 17,329 hours, 10,195 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KTS AS A CONSEQUENCE OF LEFT VELOCIMETER  DID NOT HAVE INDICATION AND WHEEL BRAKES WITH 150°C.  LEFT CADC  WAS CHECKED IAW MM 34-16-00, PITOT STATIC LINES WERE CLEANED AND TESTED IAW MM 34-11-00 AND VELOCIMETER WAS REPLACED IAW MM 34-13-01, TESTED CORRECT.  SYSTEM WAS TESTED WITH THE PITOT-STATIC TEST EQUIPMENT IAW MM 34-11-00, ALL CORRECT.  DURING OVERNIGHT SERVICE VELOCIMETERS WERE TESTED IAW MM 34-13-01, ALL CORRECT.
